2 doctors weighed in:

I had lymphoma and went through chemo therapy. My hair is curlyer and my eyes are noticeably lighter, can this be an after effect of chemotherapy? -E

2 doctors weighed in
Dr. Kris Gast
Radiation Oncology
1 doctor agrees

In brief: Effects of chemo

Hair will usually come back in a different color and curly after some types of chemo.
The hair will eventually grow back to whatever you had before. As to the eye color...I suppose it could be. I've not had pts in 25 years mention it but it seems reasonable.

In brief: Effects of chemo

Hair will usually come back in a different color and curly after some types of chemo.
The hair will eventually grow back to whatever you had before. As to the eye color...I suppose it could be. I've not had pts in 25 years mention it but it seems reasonable.
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified,
26 years in practice
67M people helped
Continue
111,000 doctors available